Homological stability for Iwahori-hecke algebras
MetadataShow full item record
Hepworth , R 2022 , ' Homological stability for Iwahori-hecke algebras ' , Journal of Topology , vol. 15 , no. 4 , pp. 2174-2215 . https://doi.org/10.1112/topo.12262
This is the accepted version of the following article: FULL CITE, which has been published in final form at [Link to final article]© 2022 The Authors. Journal of Topology is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.